# SDR CA150921012

- Difficulty date: September 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 6,392 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drive Shaft
- Condition: Broken
- Location: Oil Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE 4 MILES FINAL FOR AIRPORT THE OIL PRESSURE LIGHT ILLUMINATED FOLLOWED A LOW PRESSURE INDICATION ON THE PRESSURE GAUGE, 4 PSI AND DECREASING RAPIDLY.  POWER REDUCED, ENGINE SHUTDOWN, PAN DECLARED WITH THE TOWER.  PRIORITY CLEARANCE WAS GIVEN TO LAND.  A RUN ON LANDING WAS MADE AT A LOW POWER SETTING.  ACFT TAXIED TO RAMP.  ROOT CAUSE: ENGINEERS INSPECTED AND FOUND BROKEN DRIVE SHAFT ON THE OIL PUMP.
